# SDR 0601659979

- Difficulty date: June 21, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Condition: Loose
- Location: Coalescer Bag
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AS AIRCRAFT STARTED ITS INITIAL DESCENT OUT OF FL330 THE CREW GOT A (CABIN PRESS) WARNING INDICATION. COM PROCEDURES WERE COMPLIED WITH AND EMERGENCY DESCENT WAS ACCOMPLISHED. CABIN PRESSURE WAS EVENTUALLY RESTORED AND AIRCRAFT CONTINUED TO SCHEDULED DESTINATION. MAINTENANCE DID EXECUTE BITE ON THE CABIN PRESSURE CONTROLLER, READ FAULTS, AND FOUND AND REPAIRED A LOOSE CLAMP ON THE RT WATER SEPARATOR. ALL CHECKS WERE GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
